# SDR ASOA201000856

- Difficulty date: June 1, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD LT SIDE LOWER WEB HAS CORROSION DAMAGE.   REMOVED LT SIDE FS280 BULKHEAD LOWER WEB IAW SRM 51-42-06-001-001-A01. DRILLED ALL HOLES IN LT SIDE 280 LOWER PANEL, FASTENER HOLES DRILLED IAW SRM 51-40-11-001-001-A01.  INSTALLED ALL FASTENERS IN LT SIDE 280 WEB IAW SRM 51-42-06-001-001-A01, 51-42-12-001-001-A01.
